Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20817

What's going on?

MissSac17

897 views

Okay so I know im purging and shit. Which is ridiculous. But I've recently noticed these tiny rash like pimples all around my neck area, literally all around it and at the backs of my ears (as if where a scarf would lie). They aren't itchy just rough textured.

what the heck are these?

I use a bha cleanser in the morning and pretty much just a micellar water in the evenings and I do tend to wash that area with those but I don't normally have issues like this. 
 

20160413_215920.jpg



5 Comments


Recommended Comments

I would def call your derm as soon as you can! I used Epiduo for a little over a month and about 2 weeks in I had this happen to me, and it turns out it was just a very mild allergic reaction to the adapelene. Mine subsided when I took benedryl and that's how I knew it was an allergic reaction. Maybe try that? Hope it gets better! 

Share this comment


Link to comment

I second the Benadryl suggestion.  Sometimes skin takes a while to adjust and areas like the neck are VERY sensitive.  Try not using any product there.  I know when I was onBP, using meds on that area was a no no

Share this comment


Link to comment
6 hours ago, TaneBabe said:

I would def call your derm as soon as you can! I used Epiduo for a little over a month and about 2 weeks in I had this happen to me, and it turns out it was just a very mild allergic reaction to the adapelene. Mine subsided when I took benedryl and that's how I knew it was an allergic reaction. Maybe try that? Hope it gets better! 

I unfortunately can't get in touch with him. Because I'm seeing him through the NHS I don't have contact other than the appointments they give me, so the next appointment I have is in July :/ 

l will look into benadryl. Does it look like an allergic type  reaction? 
4 hours ago, leelowe1 said:

I second the Benadryl suggestion.  Sometimes skin takes a while to adjust and areas like the neck are VERY sensitive.  Try not using any product there.  I know when I was onBP, using meds on that area was a no no


 I keep thinking maybe it's because ice been cleansing there with salicylic acid which is in my cleaner? Also when I moisturise my face I usually drag if down over that are too so maybe the cerave one I've been using? 

 Is benadryl a pill? 

Share this comment


Link to comment

It does come in pill and liquid form.  It could be just irritation so try not washing there unless with a cleanser wth no actives. Since you're using a topical, it may be best to just use a no actives cleanser instead.

Share this comment


Link to comment

Honestly in my opinion it does sound like an allergic reaction because you said it was itchy! Also when I had my allergic reaction, I was not applying the topical to my neck, but that is exactly where the reaction occurred. I would take 1 or 2 benedryl, wait an hour or so, and then see if it has calmed down. If it has, you may have to discontinue the topical. Once I stopped my topical the rash/hives and flushing stopped in a few days. I'm sure this is frustrating as you are going through the roughest part of any topical treatment, the beginning, and don't want to hinder your progress. But an allergic reaction can make things a lot worse. I actually went to a stop-in clinic and they gave me prednosone and within a few days everything was fine and my skin didn't break out.  Don't worry! 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×